# SDR AALA201810262005

- Difficulty date: October 22, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,755 hours, 9,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Part time: 71,755 hours, 9,058 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT SIGN WAS INOPERATIVE.  REPLACED THE POWER SUPPLY BATTERY PACK IAW MM 33-51-06-960-802. OPS CHECKED GOOD.
